# SDR 97UAL900706

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810B
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR WILL NOT COME ON LINE.  *S/D*  REMOVED AND REPLACED APU GENERATOR, SYSTEM OPERATIONAL CHECKED OK.
